Prescribing Advice for GPs

An NHS Prescribing Advisers' Blog

Drug Safety Update - March 2016

The Medicines and Healthcare products Regulatory Agency (MHRA) has published Drug Safety Update for March 2016 (PDF).

This issue advises that trametinib (Mekinist®) has been associated with an increased risk of gastrointestinal perforation and colitis. Clinicians and patients using this medication should be vigilant for signs and symptoms of gastrointestinal perforation. Patients should be advised to seek urgent medical attention if they develop severe abdominal pain.

This issue also contains a reminder of the letter sent last month to raise awareness of the risks of developmental disorders and congenital malformations associated with valproate use in pregnancy.

Action: Clinicians should be aware of this month's new guidance and implement any necessary changes to practice.

Share 'Drug Safety Update - March 2016' on Email Share 'Drug Safety Update - March 2016' on Delicious Share 'Drug Safety Update - March 2016' on Digg Share 'Drug Safety Update - March 2016' on Facebook Share 'Drug Safety Update - March 2016' on Google+ Share 'Drug Safety Update - March 2016' on reddit Share 'Drug Safety Update - March 2016' on StumbleUpon Share 'Drug Safety Update - March 2016' on Twitter

atomic-wealth

No Comments to “Drug Safety Update - March 2016”

Leave a Comment

(required)

(required)


Prescribing Advice for GPs is powered by WordPress.
Subscribe for Free to our RSS or Atom Feeds for New Entries.
Akismet has protected Prescribing Advice for GPs from 789,309 spam comments.

atomic-wealth
fond-illness
summer